# SDR 2018F00032

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Aircraft: N106FF
- Make and model: Lear 60LEAR
- Aircraft serial: 60375
- Aircraft time: 2,478 hours, 1,578 cycles
- Engine: Pwa PW305A
- Engine time: 2,478 hours, 1,578 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: C, E, D

## Discrepancy

WHEN ADVANCING THE THROTTLS FOR TAKEOFF,  A MINOR VIBRATION WAS FELT, THE APR ACTIVATED AND THEN IT WAS NOTED THAT THE NR 2 ENGINE WAS NOT PROVIDING ADEQUATE POWER.  REJECTED THE TAKEOFF BELOW 50 KNOTS.  AS THE AIRCAFT TAXIED OFF THE RUNWAY,  NOTED AN ABNORMALLY HIGH TT ON THE NR 2 ENGINE 880 DEGREES F, AND SHUT DOWN THE ENGINE. OPEN
